# SDR USAA2014063000023

- Difficulty date: June 29, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 42,451 hours, 24,050 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361100700100
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK DELAMINATION ON FLOOR PANEL 232EF BETWEEN FRAME 20 TO 24 & BETWEEN -Y1292 TO -Y754.  REPLACED FLOOR PANEL 232EF IAW SRM 53-02-00, FIG 209.
